# SDR AALA980859

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING BETWEEN PASSENGER SEAT ROWS 9 THROUGH 17 INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT WIRE AT PASSENGER SEAT ROW 9.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
